I have just finished ten not say great days of combined Flagyl and Cipro. Never had medication make me feel so good and bad at the same time. This is the day after and I still have a little of the metallic taste in my mouth but the nausea is gone... yay! First three days were the worst but haven't felt like myself for ten. But now the day after completing I have horrible heartburn. I've kept myself on a low fiber low residue diet so can't figure out why I have heartburn.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2010 • 3 answers
Posted 6 Feb 2011 • 1 answer
Posted 7 May 2011 • 1 answer
Metronidazole - Has anyone experienced tendon issues after treatments ( cipro and flagyl ) as I did?
Posted 1 Jul 2017 • 0 answers
Posted 28 Feb 2018 • 0 answers